So I just took my first pill of zoloft and its been about 2 hours and I feel a lil strange could that just be me thinking about it or is it the pill?? or coiuld it be that i didn't eat at all after I took it? My eyes just feel a lil weird. I am taking this pill for my panic disorder. Do things get worse b4 better???
I used to be on antidepressants in the past, and from my own experience, and what I've heard from many others, it usually gets worse before it gets better, yes. It could very well be our strong minds that make the pill do silly things to our mind and body due to worry, but at the same time, our body isn't used to the new pill, so it has to do a little adjusting. :)
I wish you the best of luck and hope this helps your PD!
I take zoloft 100mg started on half of a 25 mg I worked my self up ther are some side affects but they usually go away with in a few weeks, PLEASE dont give . I had blurry vision and dry eyes for the first 3 weeks and then it went away. Good luck it has really helped me
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.